# SDR ASAA2018022023619

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BETWEEN STA 500 AND 500A BL 0, ANTENNA DOUBLER HAS AN AREA OF CORR. GROUNDED - YES. REMOVED AND REPLACED ANTENNA DOUBLER CHANNEL IAW SRM 51 40 02 0G 0 W 2 O .063 R 0 L 3 D .063.
